# SDR SWAA2023112911599

- Difficulty date: October 17, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 59,061 hours, 35,386 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CABIN WET AREA FLOOR WEB STA 1016 TO STA 1021 BL0 TO LBL 33 WL 208.1 MKD DOT<[01] REMOVED EXFOLIATED FLOOR WEB AT AFT CABIN WET AREA STA 1016 TO STA 1021 BL0 TO LBL 33 WL 208.1 PER B737-700 SRM 51-40-02-0G-0. COMPLETED INSTALLATION OF NEW FLOOR WEB AT AFT CABIN WET AREA STA 1016 TO STA 1021 BL0 TO LBL 33 WL 208.1. PER B737-700 SRM 51-40-02-0G-0 AND DWG#: 140A9870 AND DWG#: 147A5600.;[02] RII--VERIFIED STEP 1.
